MAUDE Adverse Event Report: ARTHREX, INC. 24MM BASEPLATE, MODULAR; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 24MM BASEPLATE, MODULAR; SHOULDR PROSTH, REVERSE CONFIG
Model Number 24MM BASEPLATE, MODULAR
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 06/17/2025, a sales representative reported via phone that an ar-9560-24 arthrex® univers revers¿ modular glenoid system modulas baseplate 24 mm and an ar-9561-25s univers revers¿ modular glenoid system central screw came apart from each other.This occurred during a reverse total shoulder procedure the two devices mate together as always and during implantation the screw completely disassociated from the plate.All the fragments were retrieved.An the case was completed using another ar-9560-24 arthrex® univers revers¿ modular glenoid system modulas baseplate 24 mm and an ar-9561-25s univers revers¿ modular glenoid system central screw.This delayed the procedure 3-4 minutes, where minimal additional anesthesia was required.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.- one unpackaged ar-9560-24-2 24mm +2 lat baseplate, modular serial/batch number (b)(6), was received for investigation.- visual evaluation noted damage to the threads of the baseplate connector.Additionally, an ar-9561-25s: univers revers¿ modular glenoid system central screw was stuck to it.- functional testing was not performed due to the damage to the device.- the most likely cause for the reported failure can be attributed to use error due to misalignment and/or not using a taper press.- per the surgical technique, lt1-00112-en_j, outlines in the following under the steps for modular baseplate assembly: there is a hex tip that must be aligned between the components in order for the taper to engage (see illustration).Rotate the components until the hex features align, resulting in a tactile coupling.Place the joined components within the taper assembly stand so that the central post/screw is facing up.Note: use the taper press to ensure proper taper connection between components.- the complaint allegation that the central screw disassociated from the baseplate during implantation cannot be confirmed as they were returned mated together.- refer to the investigation photos.

Brand Name
24MM BASEPLATE, MODULAR
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22485151
Report Number1220246-2025-02839
Device Sequence Number8040564
Product Code PHX
UDI-Device Identifier00888867296411
UDI-Public(01)00888867296411(11)250107(17)291231(10)15369747
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24MM BASEPLATE, MODULAR
Device Catalogue NumberAR-9560-24
Device Lot Number15369747
Was Device Available for Evaluation? Device Returned to Manufacturer
Distributor Facility Aware Date06/17/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer09/19/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown